# SDR 2007UALA03725

- Difficulty date: September 14, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 56,163 hours, 21,046 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4L EMERGENCY LIGHT SWITCH OVER DOOR IS INOP.
